# SDR 2012FA0000010

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: General aviation
- Aircraft: N999WC
- Make and model: Cessna 525
- Aircraft serial: 252C0051
- Aircraft time: 55 hours
- Engine: Wilint FJ44
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8221137001
- Condition: Failed
- Location: Iaps
- Part time: 55 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT INSTRUMENT COMPARATOR WARNING INDICATOR ILLUMINATED.  ACFT LANDED WITHOUT INCIDENT.  REPLACED IAPS.  SYSTEM TESTED WITH NEW PART INSTALLED CONFIRMED SYS NOW FUNCTIONS CORRECTLY.
